# SDR AALA20161215027

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 93,196 hours, 14,864 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 141T821224
- Condition: Corroded
- Location: Bs 610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO DOOR NR 12 LATCH PIN FITTING AT BS 610. REPLACED THE LATCH PIN FITTING IAW AMM 52-33-09 AND EA 25912.
